# SDR USAA001918

- Difficulty date: November 9, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH, STATION 986.5, LBL 7 - LBL 31.  CORROSION LEVEL 1 C 53-107-02.  REMOVED AND REPLACED T-CAP PER TR 53-60-01.  (M)
